# SDR ABXA060009

- Difficulty date: December 20, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 48,284 hours, 37,869 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 99155589
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL DOOR UPPER LEFT ATTACH ANGLE CRACKED AROUND RIVET.  REMOVED, FABRICATED, AND INSTALLED NEW ANGLE IAW DC9 SRM 51-30-5.
